Ideal weak QN-spaces

Adam Kwela

Abstract

n/a
Author Adam Kwela (FMPI / IM)
Adam Kwela,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2018
Vol240
Pages98-115
Publication size in sheets0.85
Keywords in EnglishQN-spaces, wQN-spaces, ideal, ideal convergence, quasi-normal convergence, equal convergence, bounding number, P-ideal
DOIDOI:10.1016/j.topol.2018.03.007
URL https://doi.org/10.1016/j.topol.2018.03.007
Languagepl polski
Score (nominal)20
ScoreMinisterial score = 20.0, 09-04-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 09-04-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.377 (2) - 2016=0.464 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back